# SDR F3LA2021030200017

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 07575
- Aircraft time: 11,886 hours, 4,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L4 Girt Bar
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1239350 ITEM 2: DOOR 4L INDICATES SLIDE DISARMED ABOVE 10,000 FT. WITH HANDLE IN ARMED POSS.
CORRECTIVE ACTION: FOUND L-4 DOOR GIRT BAR FITTING OUT OF ADJUSTMENT. ADJUSTED L-4 DOOR GIRT BAR FITTINGS REF. AMM SUBTASK 52-13-22-820-056A, STEPS F.1 THRU 5. OPS CHECK GOOD.
